# SDR SWAA2020031242402

- Difficulty date: February 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 141A0631
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOOR IS DENTED AT B.S. 255, W.L. 207.54, R.B.L. 4 - L.B.L. 14.         REPAIRED FLIGHT DECK FLOOR AT B.S.255, W.L.207.54, R.B.L.4 - L.B.L 14. IAW EA 1-A53-33179 REV IR. AND BOEING DWG 141A0631 55981U 10MAR20
